Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 88, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Nov 16, 2007, 1:13 PM EST for Sumter County, Florida. It took effect at Nov 17, 2007, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2007, 1:13 PM EST (18:13 UTC)
- In effect from
- Nov 17, 2007, 10:00 AM EST
- Expired
- Nov 17, 2007, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Tampa Bay, FL
County Sumter County, FL
The radar
The Tampa radar (KTBW), 116 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2173 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -104 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 161813 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 113 PM EST FRI NOV 16 2007 ...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR ALL COUNTIES IN WEST CENTRAL AND SOUTHWEST FLORIDA FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH BREEZY CONDITIONS... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM EST UNTIL 7 PM EST ON SATURDAY FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .A VERY DRY AND COLD AIRMASS IN THE WAKE OF A COLD FRONT SUPPORT RED FLAG WARNING CONDITIONS ACROSS MUCH OF THE STATE TODAY WITH EXTENDED PERIODS OF HUMIDITY VALUES WELL BELOW 35 PERCENT UNTIL THE EARLY EVENING HOURS. ON SATURDAY THE VERY DRY AIR MASS WILL SUPPORT RED FLAG CONDITIONS OVER THE NATURE COAST WHERE EXTENDED PERIODS OF HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED. FLZ039-042-043-048-170000- /O.UPG.KTBW.FW.A.0060.071117T1500Z-071118T0000Z/ /O.NEW.KTBW.FW.W.0088.071117T1500Z-071118T0000Z/ /O.CON.KTBW.FW.W.0087.000000T0000Z-071117T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO- 113 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST ON SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT OVER ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA ZONES THE REMAINDER OF THIS AFTERNOON. MINIMUM HUMIDITIES MAY REACH THE MID 20S. IN ADDITION WIND SPEEDS IN THE 10 TO 15 MPH RANGE CAN BE EXPECTED. ON SATURDAY...THE HIGH PRESSURE BRINGING THE DRIEST AIR WILL SHIFT EAST...BUT ENOUGH DRY AIR SHOULD REMAIN OVER THE NATURE COAST TO PRODUCE ADDITIONAL RED FLAG CONDITIONS...WITH 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT EXPECTED TO DEVELOP FROM LATE MORNING AND LAST THROUGH THE EARLY EVENING HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ049>052-055>057-060>062-065-170000- /O.CON.KTBW.FW.W.0087.000000T0000Z-071117T0000Z/ PASCO-PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS- SARASOTA-DE SOTO-CHARLOTTE-LEE- 113 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT ACROSS ALL ZONES THROUGH EARLY THIS EVENING WHICH WILL PRODUCE RED FLAG CONDITIONS. MINIMUM HUMIDITIES MAY REACH THE MID 20 PERCENT RANGE IN SOME LOCATIONS. IN ADDITION TO THE LOW HUMIDITIES WIND SPEEDS IN THE 10 TO 15 MPH RANGE CAN BE EXPECTED. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ JCM/AR
3 follow-up statements
000 WWUS82 KTBW 170120 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 820 PM EST FRI NOV 16 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 10 AM EST UNTIL 7 PM EST ON SATURDAY FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT... .THE VERY DRY AIR MASS ACROSS THE REGION WILL SUPPORT RED FLAG CONDITIONS OVER THE NATURE COAST ON SATURDAY WHERE EXTENDED PERIODS OF HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED. FLZ039-042-043-048-180000- /O.CON.KTBW.FW.W.0088.071117T1500Z-071118T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO- 820 PM EST FRI NOV 16 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SATURDAY... HIGH PRESSURE WILL SHIFT EAST ON SATURDAY WITH ENOUGH DRY AIR REMAINING OVER THE NATURE COAST TO PRODUCE ADDITIONAL RED FLAG CONDITIONS...WITH 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT EXPECTED TO DEVELOP FROM LATE MORNING INTO THE EARLY EVENING HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ PRC
000 WWUS82 KTBW 170653 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 153 AM EST SAT NOV 17 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST UNTIL 7 PM EST TODAY FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... .A DRY AIR MASS ACROSS NORTH FLORIDA WILL CONTINUE TO SUPPORT RED FLAG CONDITIONS OVER THE NATURE COAST WHERE EXTENDED PERIODS OF HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED. FLZ039-042-043-048-180000- /O.CON.KTBW.FW.W.0088.071117T1500Z-071118T0000Z/ LEVY-CITRUS-SUMTER-HERNANDO- 153 AM EST SAT NOV 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING FOR 4 OR MORE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. THE HIGH PRESSURE BRINGING THE DRY AIR FRIDAY WILL SHIFT EAST...BUT ENOUGH DRY AIR SHOULD REMAIN OVER THE NATURE COAST TO PRODUCE ADDITIONAL RED FLAG CONDITIONS...WITH 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT EXPECTED TO DEVELOP FROM LATE MORNING AND LAST THROUGH THE EARLY EVENING HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ RJS
000 WWUS82 KTBW 171810 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 110 PM EST SAT NOV 17 2007 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST TODAY FOR LEVY AND CITRUS COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... .A DRY AIR MASS ACROSS NORTH FLORIDA WILL CONTINUE TO SUPPORT RED FLAG CONDITIONS OVER THE WARNED AREA WHERE EXTENDED PERIODS OF HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED. FLZ043-048-171915- /O.CAN.KTBW.FW.W.0088.000000T0000Z-071118T0000Z/ SUMTER-HERNANDO- 110 PM EST SAT NOV 17 2007 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS CANCELED THE RED FLAG WARNING. RELATIVE HUMIDITY VALUES ARE REMAINING ABOVE WARNING CRITERIA. $$ FLZ039-042-180000- /O.CON.KTBW.FW.W.0088.000000T0000Z-071118T0000Z/ LEVY-CITRUS- 110 PM EST SAT NOV 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A LINGERING DRY AIR MASS WILL SUPPORT 4 OR MORE HOURS OF HUMIDITY VALUES BELOW 35 PERCENT THE REST OF THIS AFTERNOON INTO THE EARLY EVENING. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 16, 9:00 AM EST, 4 hours 13 minutes earlier.
Area forecast discussion, Nov 16, 9:00 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
900 AM EST FRI NOV 16 2007
.DISCUSSION...CHILLY MORNING TODAY WITH COLD AND DRY AIR FILTERING
FROM THE NORTH. IT WILL REMAIN COOL AND DRY FOR THE REST OF THE DAY
WITH AFTERNOON HIGHS IN THE MID 60S. WINDS WILL SLOWLY DECREASE
THROUGH THE REST OF THE MORNING AND EARLY AFTERNOON AS THE CENTER OF
THE HIGH PRESSURE SYSTEM TO THE NORTHWEST APPROACHES NORTHERN
FLORIDA. WITH GENERALLY CLEAR SKIES AND LIGHT WINDS AT THE
SURFACE...TEMPS WILL DROP INTO NEAR OR BRIEFLY BELOW FREEZING OVER
THE NATURE COAST ON SATURDAY MORNING. AT THIS TIME IT LOOKS LIKELY
THAT THE CURRENT FREEZE WATCH FOR LEVY COULD BE UPGRADED INTO A
FREEZE WARNING IF CURRENT MODEL TREND FOR MORNING LOWS BETWEEN 30-32
FOR THE NORTHERN COUNTIES CONTINUES IN THE 12Z RUN. NOT SURE ABOUT
AREAS FURTHER SOUTH AT THIS TIME. WILL KEEP MENTION OF POSSIBLE
PATCHY FROST FOR THE REST OF THE NATURE COAST AND COULD ACTUALLY
STRETCH IT INTO INTERIOR AREAS OF HILLSBOROUGH AND POLK COUNTIES
WHERE MORNING LOWS COULD BRIEFLY DROP INTO THE MID/UPPER 30S.
OTHERWISE...CURRENT FORECAST LOOKS GOOD AND NO SIGNIFICANT CHANGES
ARE REQUIRED UNTIL THE NEXT ISSUANCE.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TERMINAL SITES THROUGH
SATURDAY. GUSTY NORTHERLY WINDS EFFECTING THE TERMINALS EARLY THIS
MORNING WILL GRADUALLY DIMINISH DURING THE AFTERNOON.
&&
.MARINE...SMALL CRAFT ADVISORY STILL IN EFFECT UNTIL 4 PM TODAY.
42036 BUOY SOME 100 MILES WNW OF TAMPA WAS STILL SHOWING 20 TO 25
KNOTS WITH SEAS AROUND 8 FEET AT 800 AM EST. HIGH PRESSURE WILL
GRADUALLY BUILD OVER THE NORTHEASTERN GULF WATERS AND BY LATE THIS
AFTERNOON AND EARLY EVENING CONDITIONS SHOULD BEGIN IMPROVING...THEN
BACK TO BELOW HIGHLIGHT CRITERIA FOR THE REST OF THE WEEKEND.
&&
.FIRE WEATHER...DEW POINTS STILL DROPPING INTO THE UPPER 20S OVER
NORTHERN FLORIDA AND LOWER 30S ELSEWHERE WILL BRING VERY FAVORABLE
CONDITIONS FOR A WIDESPREAD READ FLAG WARNING EVENT THIS AFTERNOON
AND THROUGH THE EARLY EVENING HOURS. EXPECT AT LEAST 4 HOURS OF
RELATIVE HUMIDITY VALUES BELOW 35 PERCENT.
ON SATURDAY...LOW LEVEL MOISTURE MAY NOT RECOVER QUICK ENOUGH OVER
THE NATURE COAST COUNTIES AND A FIRE WEATHER WATCH HAS BEEN ISSUED
FROM THE LATE MORNING HOURS THROUGH EARLY IN THE EVENING.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
LEVY.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-
HIGHLANDS-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-POLK-
SARASOTA-SUMTER.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR CITRUS-HERNANDO-LEVY-SUMTER.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
ALL WATERS.
DISCUSSION...AR
LONG TERM/AVIATION...JCMHazardous weather outlook, Nov 16, 4:45 AM EST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 445 AM EST FRI NOV 16 2007 FLZ039-161500- LEVY- 445 AM EST FRI NOV 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LEVY COUNTY. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR BUILDING IN BEHIND THE COLD FRONT THAT PASSED THROUGH THE STATE YESTERDAY WILL MAKE FOR DANGEROUS FIRE WEATHER LATER THIS MORNING AND INTO THE AFTERNOON. THUS A RED FLAG WARNING IS IN EFFECT. ...WIND AND SEA IMPACT... AS HIGH PRESSURE BUILDS INTO THE DEEP SOUTH TODAY...BREEZY CONDITIONS WILL CONTINUE THROUGH THE MORNING. THUS FOR MARINERS...SMALL CRAFT ADVISORIES ARE POSTED FOR WINDS AND ROUGH SEAS. THEN THE HIGH CENTER WILL MOVE INTO THE PANHANDLE LATER THIS AFTERNOON...ALLOWING WINDS TO DECREASE. ...COLD WEATHER IMPACT... THE HIGH CENTER WILL MOVE OVER NORTH FLORIDA OVERNIGHT...ALLOWING IDEAL CONDITIONS FOR A QUICK DROP IN TEMPERATURES AFTER SUNSET. A FREEZE WATCH HAS BEEN ISSUED AS TEMPERATURES NEAR FREEZING ARE POSSIBLE FOR INLAND LEVY COUNTY. ALSO AREAS OF FROST ARE EXPECTED. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS LATER TODAY. ALSO...BRING PETS INDOORS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...FIRE WEATHER IMPACT... THE HIGH RESPONSIBLE FOR THE COLD AND DRY AIR WILL MOVE EAST QUICKLY SATURDAY. HOWEVER THERE IS STILL ENOUGH DRY AIR TO WARRANT A FIRE WEATHER WATCH FOR SATURDAY AFTERNOON. THEN FOR SUNDAY THROUGH THURSDAY THERE SHOULD BE ENOUGH MOISTURE TO PRECLUDE ANY WATCHES OR WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ042-043-048-049-161500- CITRUS-SUMTER-HERNANDO-PASCO- 445 AM EST FRI NOV 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CITRUS...SUMTER...HERNANDO... AND PASCO COUNTIES. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR BUILDING IN BEHIND THE COLD FRONT THAT PASSED THROUGH THE STATE YESTERDAY WILL MAKE FOR DANGEROUS FIRE WEATHER LATER THIS MORNING AND INTO THE AFTERNOON. THUS A RED FLAG WARNING IS IN EFFECT. ...WIND AND SEA IMPACT... AS HIGH PRESSURE BUILDS INTO THE DEEP SOUTH TODAY...BREEZY CONDITIONS WILL CONTINUE THROUGH THE MORNING. THUS FOR MARINERS...SMALL CRAFT ADVISORIES ARE POSTED FOR WINDS AND ROUGH SEAS. THEN THE HIGH CENTER WILL MOVE INTO THE PANHANDLE LATER THIS AFTERNOON...ALLOWING WINDS TO DECREASE. ...COLD WEATHER IMPACT... THE HIGH CENTER WILL MOVE OVER NORTH FLORIDA OVERNIGHT...ALLOWING IDEAL CONDITIONS FOR A QUICK DROP IN TEMPERATURES AFTER SUNSET. TEMPERATURES IN THE NORMALLY COLDER LOCATIONS MAY APPROACH FREEZING. ALSO AREAS OF FROST ARE EXPECTED. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS LATER TODAY. ALSO...BRING PETS INDOORS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...FIRE WEATHER IMPACT... THE HIGH RESPONSIBLE FOR THE COLD AND DRY AIR WILL MOVE EAST QUICKLY SATURDAY. HOWEVER THERE IS STILL ENOUGH DRY AIR TO WARRANT A FIRE WEATHER WATCH FOR SATURDAY AFTERNOON FOR ALL LOCATIONS EXCEPT PASCO COUNTY. THEN FOR SUNDAY THROUGH THURSDAY THERE SHOULD BE ENOUGH MOISTURE TO PRECLUDE ANY WATCHES OR WARNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. FLZ050>052-055>057-060>062-065-161500- PINELLAS-HILLSBOROUGH-POLK-MANATEE-HARDEE-HIGHLANDS-SARASOTA- DE SOTO-CHARLOTTE-LEE- 445 AM EST FRI NOV 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND SOUTHWEST FLORIDA SOUTH OF THE NATURE COAST. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR BUILDING IN BEHIND THE COLD FRONT THAT PASSED THROUGH THE STATE YESTERDAY WILL MAKE FOR DANGEROUS FIRE WEATHER LATER THIS MORNING AND INTO THE AFTERNOON. THUS A RED FLAG WARNING IS IN EFFECT. ...WIND AND SEA IMPACT... AS HIGH PRESSURE BUILDS INTO THE DEEP SOUTH TODAY...BREEZY CONDITIONS WILL CONTINUE THROUGH THE MORNING. THUS FOR MARINERS...SMALL CRAFT ADVISORIES ARE POSTED FOR WINDS AND ROUGH SEAS. THEN THE HIGH CENTER WILL MOVE INTO THE PANHANDLE LATER THIS AFTERNOON...ALLOWING WINDS TO DECREASE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. RJS
In the hours before
Special weather statement, Nov 16, 11:14 AM EST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1114 AM EST FRI NOV 16 2007 FLZ039-042-043-048>052-055>057-060>062-065-170000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA...LAKELAND...WINTER HAVEN...BRADENTON... WAUCHULA...SEBRING...AVON PARK...SARASOTA...VENICE...ARCADIA... PORT CHARLOTTE...PUNTA GORDA...CAPE CORAL...FORT MYERS 1114 AM EST FRI NOV 16 2007 ...COLDEST NIGHT OF THE SEASON EXPECTED TONIGHT ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA... COLD HIGH PRESSURE BUILDING IN OVER NORTH FLORIDA TONIGHT WILL RESULT IN CLEAR SKIES AND LIGHT WINDS OVER WEST CENTRAL AND SOUTHWEST FLORIDA TONIGHT. THE CLEAR SKIES AND LIGHT WINDS WILL SUPPORT STRONG RADIATIONAL COOLING OVERNIGHT WHICH WILL LEAD TO FREEZING TEMPERATURES OVER LEVY COUNTY WHERE A FREEZE WARNING IS CURRENTLY IN EFFECT. GIVEN THE VERY COLD AND DRY AIR MASS THIS WARNING MAY HAVE TO BE EXPANDED FURTHER TO THE SOUTH OVER THE REMAINDER OF THE NATURE COAST BY LATER THIS AFTERNOON...SO STAY TUNED. ACROSS THE REMAINDER OF WEST CENTRAL AND SOUTHWEST FLORIDA TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER AND MIDDLE 40S OVER INLAND LOCATIONS OVERNIGHT...AND LOWER 50S ALONG THE IMMEDIATE COAST. SOME MID AND UPPER 30 DEGREE READINGS WILL ALSO BE POSSIBLE OVER THE NORMALLY COLDER INTERIOR SHELTERED LOCATIONS FROM EASTERN HILLSBOROUGH COUNTY EAST TO POLK COUNTY AND SOUTH TO HIGHLANDS...DESOTO...HARDEE...AND NORTHEAST PORTIONS OF CHARLOTTE COUNTY. IN ADDITION TO THE COLD TEMPERATURES AREAS OF FROST CAN BE EXPECTED OVER INTERIOR PORTIONS OF LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES...WITH SOME PATCHY FROST ALSO POSSIBLE AFTER MIDNIGHT OVER CENTRAL AND EASTERN SECTIONS OF PASCO AND HILLSBOROUGH COUNTIES...AS WELL AS CENTRAL AND NORTHERN PORTIONS OF POLK COUNTY. RESIDENTS SHOULD COVER OR MOVE INDOORS ANY COLD SENSITIVE PLANTS LATER TODAY. ALSO...BRING PETS INDOORS THIS EVENING. RESIDENTS PLANNING TO BE OUT THIS EVENING OR OVERNIGHT SHOULD PREPARE ACCORDINGLY. BRING SEVERAL LAYERS OF CLOTHING...AS THEY WILL INSULATE YOU BETTER THAN A SINGLE COAT OR JACKET. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR FURTHER UPDATES. && FOR ALL YOUR LOCAL WEATHER NEEDS...GO TO OUR WEBSITE AT HTTP://WEATHER.GOV/TAMPABAY. JCM
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 2:13 AM EST | Freeze Watch | TBW | 9 hr | |
| Nov 16, 10:04 AM EST | Freeze Warning | TBW | Sumter | 22 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.